# SDR UIEA200800284

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200 RBL 110 FLOORBEAM INTERCOSTAL WEB CRACKED.  REPAIRED IAW BOEING SERVICE REQUEST 1912291334 APPROVED BY FAA FORM 8100-9 DATED 04 AUGUST 2008, DETAILS OF WORK KEPT AT ATLAS ENGINEERING ORDER EO-4753B190.  (S)
